MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC INTER-LOCK SCREWDRIVER T25/3.5MM HEX/330MM; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC INTER-LOCK SCREWDRIVER T25/3.5MM HEX/330MM; SCREWDRIVERS
Model Number 03.010.472
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during sterile processing, three (3) forceps do not stay clamped, one (1) forceps has a broken tip, two (2) screwdrivers has a broken tip, one (1) screwdriver has a loose bottom piece, two (2) large quick coupling ao adapter was broken.There is no patient involvement.This complaint involves three (3) devices.This report is for one (1) inter-lock screwdriver t25/3.5mm hex/330mm.This is report is 3 of 3 for (b)(4).
 
Event or Problem Description
This is report is 3 of 6 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: the inter-lock screwdriver t25/3.5 mm hex/ 330 mm (p/n: 03.010.472, lot#: 8035591) was returned and received at us cq.Upon visual inspection, it was observed that the tip of shaft and slider were bent, no other issues were identified with the returned components of the device.No dimensional inspection can be performed due to post-manufacturing damage.Furthermore, the complaint relevant dimensions cannot be checked for dimensional accuracy, because of the design of the device.The complaint condition is un-confirmed for the inter-lock screwdriver t25/3.5 mm hex/ 330 mm (p/n: 03.010.472, lot#: 8035591).There is no indication that a design or manufacturing issue has caused the issue and hence the root cause cannot be determined.Potential cause for tip deformation could be due to unintended forces applied on the device.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot.Part: 03.010.472, lot: 8035591, manufacturing site: hägendorf, release to warehouse date: 17.Aug.2012.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Updated data-b5 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
INTER-LOCK SCREWDRIVER T25/3.5MM HEX/330MM
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9181517
Report Number2939274-2019-61457
Device Sequence Number2568676
Product Code HXX
UDI-Device Identifier10886982068934
UDI-Public(01)10886982068934
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.472
Device Catalogue Number03.010.472
Device Lot Number8035591
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2019
Initial Date Received by Manufacturer 09/25/2019
Supplement Date Received by Manufacturer11/18/2019
Initial Report FDA Received Date10/11/2019
Supplement Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1